# SDR AALA20140910002

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 47,320 hours, 5,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT AT RT NR 4 DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMER LIGHT AT RT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
